Progressive interval heuristics for multi-item capacitated lot-sizing problems

Federgruen, A and Meissner, J and Tzur, M (2007) Progressive interval heuristics for multi-item capacitated lot-sizing problems. Operations Research, 55 (3). pp. 490-502. ISSN 0030-364X

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Operations Research
Uncontrolled Keywords: /dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
Departments: Lancaster University Management School > Management Science
ID Code: 44076
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:09
Refereed?: Yes
Published?: Published
Last Modified: 04 Sep 2019 04:34
URI: https://eprints.lancs.ac.uk/id/eprint/44076

Actions (login required)

View Item View Item